# SDR USAA040444

- Difficulty date: July 23, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 41,553 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .380 INCH, STATION 727D BETWEEN STRINGER 8R AND STRINGER 9R.  CUT OUT CRACK AND INSTALLED 2 REPAIR DOUBLERS PER TYPICAL REPAIR 53-10-20A.  (M)
